# SDR QMLA2014091214109

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N135LF
- Make and model: Urocop EC135T2
- Aircraft serial: 0647
- Aircraft time: 2,165 hours, 7,844 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,636 hours, 6,345 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT SMELT WHAT APPEARED TO BE BURNING RUBBER IN THE ACFT RETURNING TO BASE FOLLOWING A PATIENT TRANSFER. THE PILOT TURNED OFF THE AIR CONDITIONING & OPENED UP THE FRESH AIR VENTS.  HE THEN DIVERTED TO & LANDED.  AT NO TIME WAS THERE EVER SMOKE IN THE COCKPIT.  THE MECHANIC WAS CALLED TO LOOK AT THE HELICOPTER.  ALL COWLINGS WERE OPENED & THE BELLY PAN WAS DROPPED FOR INSPECTION.  A 15 MINUTE GND RUN & 13 MINUTE TEST FLIGHT WAS COMPLETED.  WE WERE UNABLE TO DUPLICATE THE PROBLEM & RETURNED THE HELICOPTER TO SERVICE.
